Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Stability analysis for neutral systems with mixed delays

Liu, Xin-Ge, Wu, Min, Martin, Ralph Robert and Tang, Mei-Lan 2007. Stability analysis for neutral systems with mixed delays. Journal of Computational and Applied Mathematics 202 (2) , pp. 478-497. 10.1016/j.cam.2006.03.003

[img]
Preview
PDF
Download (219kB) | Preview

Abstract

Relationships between system states contained in the neutral equation are used to address the delay-dependent stability of a neutral system with time-varying state delay. Using linear matrix inequalities, we present a new asymptotic stability criterion, and a new robust stability criterion, for neutral systems with mixed delays. Since the criteria take into account the sizes of the neutral delay, discrete delay and the derivative of discrete delay, they are less conservative than those produced by previous approaches. Numerical examples are presented to demonstrate that these criteria are indeed more effective.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Computer Science & Informatics
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Uncontrolled Keywords: Neutral system; Time-varying discrete delay; Neutral delay; Linear matrix inequality
Additional Information: PDF uploaded in accordance with publisher's policy http://www.elsevier.com/about/open-access/open-access-policies/article-posting-policy [accessed 23/03/2015] NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Computational and Applied Mathematics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Computational and Applied Mathematics, [VOL 202, ISSUE 2, 2007] DOI 10.1016/j.cam.2006.03.003
Publisher: Elsevier
Last Modified: 05 Jun 2017 17:25
URI: http://orca-mwe.cf.ac.uk/id/eprint/5205

Citation Data

Cited 56 times in Google Scholar. View in Google Scholar

Cited 83 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item